Show simple item record

dc.contributor.authorEl Amrouss, A. R. ( )
dc.contributor.authorMoussaoui, M. ( )
dc.date.accessioned2019-12-11T14:08:36Z
dc.date.available2019-12-11T14:08:36Z
dc.date.issued2000-03-08
dc.identifier.citationEl Amrouss, A. R., & Moussaoui, M. (2000). Minimax principles for critical-point theory in applications to quasilinear boundary-value problems. Electronic Journal of Differential Equations, 2000(18), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9045
dc.description.abstractUsing the variational method developed by the same author in [7], we establish the existence of solutions to the equation -∆pu = ƒ(x, u) with Dirichlet boundary conditions. Here ∆p denotes the p-Laplacian and ʃs0 ƒ(x, t) dt is assumed to lie between the first two eigenvalues of the p-Laplacian.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMinimax methodsen_US
dc.subjectp-Laplacianen_US
dc.subjectResonanceen_US
dc.titleMinimax Principles for critical-point Theory in Applications to Quasilinear Boundary-value Problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record